VoyForums
[ Show ]
Support VoyForums
[ Shrink ]
VoyForums Announcement: Programming and providing support for this service has been a labor of love since 1997. We are one of the few services online who values our users' privacy, and have never sold your information. We have even fought hard to defend your privacy in legal cases; however, we've done it with almost no financial support -- paying out of pocket to continue providing the service. Due to the issues imposed on us by advertisers, we also stopped hosting most ads on the forums many years ago. We hope you appreciate our efforts.

Show your support by donating any amount. (Note: We are still technically a for-profit company, so your contribution is not tax-deductible.) PayPal Acct: Feedback:

Donate to VoyForums (PayPal):

Login ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 1[2]345678910 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: 20:24:46 09/28/13 Sat
Author: Lilly, a nurse who loves you
Subject: Re: Raven Update 9/27/13
In reply to: GoodWillTalking 's message, "Raven Update 9/27/13" on 12:40:46 09/28/13 Sat

Dear darling Raven,
I am so sorry you are having almost unbearable side effects from the chemo. The newer biologicals cause the body to wage war inside you, I know..

One thing I would like to bring up is a non- oral pain medication. Have you ever tried low dose Fentanyl patches ( probably with a strong anti-emetic to start out with)?

I know you are hypersensitive to most drugs, but getting the Gleevec in you on a regular basis and not stopping it is your goal. Our goal for your recovery. When you go off it, your body feels better but it's not getting better, is it? You must take the yucky stuff for the good health to return.

I do not think you have adequate medication support for the pain and then the nausea caused by the meds to stay on the Gleevec like you want to and like all your support team wants you to do. It is NOT a sin or a shameful thing to have cancer and need strong medications to counterattack the side effects while taking chemo.

Please talk to your Oncologist about the Gleevec and perhaps needing more than a Percocet for the pain. I know you have done some reading in Eastern medicine. Everything must be in balance. Your comfort level must be in balance with the drug fighting and killing the cancer cells.
A day or so in-patient stay might help your Oncologist set up a regimen to carefully balance your meds so you get the maximum benefit from the Gleevec without being in agony.

I care about you and I am praying for your healing.
Hugs,
Lilly

[ Next Thread | Previous Thread | Next Message | Previous Message ]


Replies:

[> Re: Raven Update 9/27/13 -- Mistyme, 00:52:14 09/29/13 Sun [1]

Raven, My prayers are with you!!! Sending lots of love and hugs your way!


[ Edit | View ]





[ Contact Forum Admin ]


Forum timezone: GMT+8
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2019 Voyager Info-Systems. All Rights Reserved.